# SDR SWAA2021091599394

- Difficulty date: July 28, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 58,733 hours, 34,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 952-987
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MOP SILL AT AFT WET AREA BS 952 TO BS 987 LBL 49 WL 208 ; / [01] REMOVED AND EVALUATED CORROSION AT DISCREPANCY AREA. L=1' W=1.5. ORIGINAL THICKNESS 0.080' REMAINING 0.067' LOSS= 0.013' BLEND LOCATION FOUND TO BE OUT OF LIMITS PER SRM 53-70-15-1A-1 STEP 4. D. (2) (A) FIGURE 103; DETAIL E.   DIAL DEPTH GAGE ID: ATS1225 S/N: UNKNOWN DATE: 07/2021 DUE: 07/2022; [02] VERIFIED CORRECTIVE ACTION #1  FOUND TO BE OUT OF LIMITS PER SRM 53-70-15; [03] REMOVED MOP SILL AT AFT WET AREA BETWEEN BS 917 TO BS 1006 L/H LBL 49 WL 208 PER SRM 51-40-02; [04] LOCATED AND DRILLED AED MOPSILL PN#147A8540U7; PO#828380 IAW SRM 51-40-05 AND IAW DWG#147A8501. OK TO INSTALL; [05] VERIFIED LOCATED AND DRILLED AED MOPSILL PN#147A8540U7; PO#828380 IAW SRM 51-40-05 AND IAW DWG#147A8501 OKAY TO INSTALL MOPSILL; [06] PARTIALLY INSTALLED AED MOP SILL BS 887+7 TO BS 987 LBL 49 WL 208 IAW SRM 51-40-02-0G-0 AND DWG# 147A8501; [07] VERIFIED PARTIAL INSTALLATION OF AED MOP SILL BS 887+7 TO BS 987 LBL 49 WL 208 IAW SRM 51-40-02-0G-0 AND DWG# 147A8501; [08] INSTALLED MOP SILL AT AFT WET AREA BETWEEN BS 887 TO BS 1016 L/H SIDE LBL49 WL 208 PER SRM 51-40-02 AND DWG 147A8501; [09] RII INSPECTED GOOD INSTALLATION OF MOP SILL PER SRM 51-40-02 AND DWG 147A8501.; [10] ALL ITEMS ARE COMPLETE; [11] CARD COMPLETE; [12] VERIFIED CARD COMPLETE
